# SDR UPS203368

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1498140132
- Condition: Corroded
- Location: Fs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 18 LT BS 360.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS IAW SRM 53-10-3, 51-30-2.
